# SDR SWIA202266962

- Difficulty date: November 13, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N874AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7551
- Aircraft time: 43,718 hours, 39,825 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H LWR WING PLANK ACCESS HOLE (PNL 540BB) HAS CORROSION ON LIP.   MKD IN RED     (C-CHECK)    REPAIRED CORROSION ON L/H LOWER WING PLANK ACCESS HOLE LIP (PNL 540BB) REF REO 601R-57-21-030 REV-L, DATED 2014-02-05 AND REO 601R-57-21-3662 REV--, DATED 2022-11-18. COMPLIED WITH ALL STEPS, SEE CONTINUATION FOR DETAILS.
